It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: tina

Re: tina

[ Back to Messages ]

Message

Posted by Tina on October 06, 2000 at 15:00:22:

In Reply to: tina posted by nancy on October 06, 2000 at 12:49:22:

: Hi tina,

: I remember you said you had difficulties with cytomel. Now that I am off the antidepressant, I can clearly evaluate what is going on. And I am not sure. I am only on 5 mcg. I haven't taken the whole pill at once for a while, because it was too strong. I've taken it in 1/4s and it seems to make me sleepy still, and numb. I'm discouraged because I feel like I'm depressed but don't know if it is still part of the withdrawal of effexor. My gp put my synthroid up to 125 and told me to drop the cytomel. what happens if you stop taking it..do you get a withdrawal.. the last thing I need. Of course I was so hopeful that this would make things better. Alsoi could it make things worse taking it. I seem to be so senstive to drugs. For now nancy

Hi Nancy,

I'm happy to say that there are no withdrawl symptoms with Cytomel! I'm so glad to hear that your Doctor is increasing your dose of Snythroid now. Not everyone needs extra T3 and I don't think you did since you were doing well before they reduced your dose of Snythroid. That is probably what caused the depression in the first place, since it is a symptom of hypothyroid (or undertreated) and seems to have started shortly after they reduced your dose. The 125 mcg is still lower that you were taking isn't it? Just give the new dose 4-6 weeks to see if you feel an improvement. I don't know what kind of weather you are having but here in So. Calif. it has been unusally overcast and I get depressed when it's like this. For a while I won't realize what's making me feel so down and depressed, then I go outside and I realize that it's because of the lack of sun. I know that it sounds kind of "out there" but are you getting enough sun? Seasonal disorder is real and perhaps with everything else you've been though you need to "pamper" yourself more now. Go to a spa, get a massage, take a class in yoga, if the weather is bad take a short time in a tanning booth. Anything that you can do to help you though all this! All my best wishes, Tina


Follow Ups




All times are GMT -7. The time now is 06:43 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!